Codeine phosphate and Chlorpheniramine maleate Sugar Free Cough Syrup
Broncodene is a sugar and alcohol-free cough syrup formulated for the relief of irritating and troublesome cough. It has antitussive and antihistaminic actions. It contains Codeine phosphate as the cough suppressant and Chlorpheniramine maleate as the antihistamine.
- Pack Size 60ml and 100ml Bottle
- Storage Store below 30°C in a cool dry place. Keep out of reach of children.
- Share on
Broncodene cough syrup is indicated for the relief of troublesome bouts of coughing, especially coughs that disturb sleep and cause pain. It is effective in dry unproductive coughs such as those which are associated with influenza, whooping cough, heavy smoking and allergies.
Non-productive cough is a well-known side effect of certain drugs used in management of cardiac patients. Broncodene is not indicated in such cases. You are advised to consult your cardiologist.
- Adults and children over 12 years: 5 ml, 3 to 4 times daily
- Children 6 – 12 years: 2.5ml, 3 to 4 times daily
- Children 2-6 years: 1.25ml, 3 to 4 times daily
- Children below 2 years: on advice of a physician
Each 5ml (teaspoonful) of Broncodene cough Syrup contains:
- Chlorpheniramine maleate BP 4mg
- Codeine phosphate BP 10mg